Jump to content

Search the Community

Showing results for tags 'new member'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi everybody. I just signed up. I know enough about depression to fill a book. I think I'm finally putting everything together after dealing with this monster for over half of my life (I'm 51). It took a whole lot of research and my dad getting diagnosed with cancer to push me into into enough pain that I figured out I needed to talk to my depression to beat it. Once I got that ball rolling, things started making sense. Then, I discovered tardive dysphoria, or oppositional tolerance - which is basically your brain on psych drugs = a pathological syndrome. So, here I am. I felt like a zombie. I couldn't think straight. My memory was shot. My emotions were numb. Now I'm down 75 mg on my mood stabilizer. I feel better. I feel like a slowly waking zombie. I feel more stable than I did before I started tapering down. My moods were totally erratic. I couldn't predict a darn thing. I was blowing up a customers for no dang reason! So, I think I became depressed because I am a perfectionist. It is a family thing. Well, it is kind of a human thing. Problem is, if you have an idea or a plan and it doesn't work out, you get bummed. If you are a "highly sensitive person" you get really, really bummed. I was a really sensitive kid. I cried about everything. My feelings got hurt easily. I was introverted, shy, got bullied, the whole tortured soul thing. I was a really sweet kid who would do anything to make anyone happy. Problem was, I let people take advantage of me. Eventually that catches up with you. I was wondering if anyone had a similar background, who knows how to just..... let go of being perfect? Especially how to get something else, like Mom, to let go? I adore my mom...... but we're having a rough go of it right now. We are both still grieving the loss of my dad. I'm withdrawing, she knows that, and we are having a horrible time communicating. I asked her to go to counseling. On her own, or with me. My brother is actually a psychologist. Nope. She won't go. I'm going, of course. I've been in an out of therapy for the last 25 years. Mostly in therapy. So as usual, I get to figure this out. It took me a really long time to figure my crap out but I'm hoping maybe I finally did.
  2. Hi everyone, I've been a visiter on many forums before but have never joined as a member, so this is a bit new for me. I was so delighted to find a current forum community that has such detailed and useful information regarding withdrawls from antidepressents, and is set up so well by such kind people! I have already learned a lot just through hopping around different threads and reading other people's experiences. IMO, I am getting way more useful information here then I would have ever received from my doctor (even though I have a conscientious and caring doctor). I'm already so grateful to everyone who has shared their stories and to the moderators/admin for how they organize/run the site. I'm still learning some of the etiquette/lingo/abbreviations for this type of communication, so please let me know if something's off
  3. Hello all! I am a 24 year old male seeking to rid myself of SSRIs for good. My poison (so to speak) is lexapro and have been on it for 6 years. My issue has been anxiety since I was a small child. I would say it is pretty generalized although it started with a fear of vomiting when I was young. Now it is anxiousness towards more normal things in life such as finding a career, doing what I want to do etc. I decided to make this account after a very rare sleepless night. I normally don't have any issues sleeping whatsoever but I was reading about the sexual side effects (I might be experiencing some) of coming off of SSRIs and some issues that people have after discontinuation and I'm pretty sure I've scared myself half to death lol. My current dose on my bottle of lexapro is 20mg but I have been off that for sometime now taking 10 for I believe 3-4 months. Just recently (1-1.2 months) I have taken a more drastic approach to tapering of going down to 5mg every other day with 10mg the other days then 5 everyday for a short time, then only 5 every other day for the past 2 days but I believe that is starting to have some adverse effects. I might go back to 10mg a day and start using the 10% method. I hope to progress my knowledge in this subject using this forum and become a helpful member of this community. Btw Im not seeing how to edit my signature.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy